# SDR DALA2024052005360

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 81,134 hours, 31,918 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 -TIRE- NUMBER 7 AND 8 TIRES FOUND BLOWN ON ARRIVAL. CORRECTIVE ACTION: R/R #7 AND #8 MLG TIRE ASSY. REMOVED AND INSTALLED #7 AND #8 WHEEL TRANSDUCERS AND A/S /A/B CONTROL UNIT. R/R #7 BRAKE FLEX HOSE. R/R #7 AND #8 BRAKES.
